# SDR 97ZZZX4029

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 708
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 8659566
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BETA LIGHT COMES ON DURING TAKEOFF.  REMOVED AND REPLACED BETA SWITCH IAW JS 31 MM.  POWER RUN-UP.  OPS CHECK GOOD.  NO LEAKS.
